# SDR 2014FA0000689

- Difficulty date: December 7, 2014
- Submitted: December 7, 2014
- Operation: General aviation
- Aircraft: N5521A
- Make and model: Beech F33A
- Aircraft serial: CE1338
- Aircraft time: 25,551 hours
- Engine: Cont IO520BB
- Engine time: 2,014 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 3538013273
- Part serial: 0804
- Condition: Failed
- Location: Alternator
- Part time: 4,753 hours, 19,011 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE ALTERNATOR DID NOT WORK.  AFTER TROUBLESHOOTING IT WAS FOUND THAT THE ALTERNATOR CIRCUIT BREAKER FAILED.  INSTALLED NEW CIRCUIT BREAKER AND ALTERNATOR WORKED NORMALLY. NO CAUSE OR RECOMMENDATIONS AT THIS TIME.
